# SDR UALA2011083004644

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,675 hours, 23,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: 4l Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LOUD SQUEAL NEAR BACK GALLEY DURING CLIMB, GOES AWAY DURING CRUISE.  COULDN'T DETERMINE DOOR.  SAMC TEXT:  FLIGHT ATTENDANT REPORTED RIGHT AFT DOOR SQUEAL.  CHECKED AND CLEANED SEAL AREA.  PRESSURIZED, NO SQUEAL NOTED.  CREW REPORTS DOOR (4LT) SQUEAL.  FOUND UPPER AND LOWER GATE SEALS AND TORQUE BOX LEAKING.  REPAIRED SEAL ON ALL.  LEAK CHECK AT 1000.  BOTH DOOR 4L UPPER CORNER LINER SEALS SEALANT TORN.  RESEALED BOTH UPPER CORNER LINER SEALS.  DOOR 4L BODY TORQUE TUBE EXTERIOR COVER PANEL LOOSE AND NEEDS TO BE RESEALED.  REF LM1575 FOR DOOR LEAKS.  REMOVED AND RESEALED TORQUE TUBE COVER PANEL.
